Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
H. S. Kaltenborn "Linear functional operations on functions having discontinuities of the first kind," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 40(10), 702-708, (October 1934)